# SDR DHL200080436C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPT FLOOR SUPPORT ANGLE FRAME CRACKED .5 INCH AT STA 1460.0.  REMOVED FASTENERS PER SRM 51-1-21 PG 1.  STOP DRILLED PER SRM 53-2-0 FIG 1B.  FABRICATED ANGLE PER SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B PG 1 & 2.  INSTALLED ANGLE WITH NEW FASTENERS PER SRM 51-1-21 PG 1.
